MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; ENDO MODEL KNEE FUSION NAIL SK,

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM; ENDO MODEL KNEE FUSION NAIL SK,
Model Number 15-2951/25
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Notified from representative j.C.That a patient with a fusion nail has loosening of the implant; confirmation that the femoral stem is loose in the proximal femur.Implanted on (b)(6) 2023.Possible revision with a custom device.

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO MODEL KNEE FUSION NAIL SK,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key20589930
Report Number3006721341-2024-00025
Device Sequence Number20470624
Product Code KRO
UDI-Device Identifier04026575326037
UDI-Public04026575326037
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2024
Report Date (Section F) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number15-2951/25
Device Catalogue Number15-2951/25
Device Lot Number1819048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/03/2024
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer10/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale